Ask an expert
Question

11 Jul 2005

The Pill - Diane 35
Hi. I would like to go on the Pill - Diane 35 purely for acne problems I'm experiencing. I have never been on the pill before. Will I need to see a dr or gynae to get it prescribed to me, or are you able to purchase it over the counter at a Chemist?
Are there any bad side effects to taking this pill?
Thanks.
Answer 35,801 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You will need to see a doctor, particularly if you are using it for acne. There might be underlying reasons for your acne. Have a look under Contraception for more information on side effects of the Pill.
Diane and Minerva/Ginette are all safe as contraceptives. All Pills have a small failure rate and it is not higher with these.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.